# SDR CALA2016081200520

- Difficulty date: August 10, 2016
- Submitted: August 12, 2016
- Operation: Air carrier
- Aircraft: N14231
- Make and model: Boeing 737824
- Aircraft serial: 28795
- Aircraft time: 56,328 hours, 19,889 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 146A61122
- Condition: Dented
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SKIN IS DENTED, FOUND OUT OF LIMITS. REPAIRED IAW SRM 52-30-01, REPAIR 3.
